Search found 4 matches

by Charlene21281
Fri Oct 18, 2013 2:36 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Major stomach problems
Replies: 4
Views: 3712

Re: Major stomach problems

The same thing happened to me, I wrote a post about my excruciating stomach pain and how I had to stop taking it. My neuro restarted me at 120 twice a day for two weeks, then 120 in the morning and 240 at night for two weeks the the full dose there after. Whenever I took the 240 pill I also took a z...
by Charlene21281
Fri Oct 18, 2013 2:23 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Excruciating stomach pain on Tecfidera
Replies: 9
Views: 7387

Re: Excruciating stomach pain on Tecfidera

Update: Since my last post I have restarted tecfidera and I am still on it. Rather than carafate, my neuro prescribed zantac and said try it first to see how I do. I can honestly say that it had been a world of difference for me. Twice a day I take the 240 tecfidera with 150 mg of ranitidine (the ge...
by Charlene21281
Tue Sep 17, 2013 8:18 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Excruciating stomach pain on Tecfidera
Replies: 9
Views: 7387

Re: Excruciating stomach pain on Tecfidera

I have, and I have taken it with fatty foods like the tecfidera reps suggested. I was told at that tecfidera dinner i went to that if I could just make it past the first eight weeks then it should be fine as the sideeffects greatly decrease at that time, so if carafate takes me through the rough ini...
by Charlene21281
Mon Sep 16, 2013 1:55 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Excruciating stomach pain on Tecfidera
Replies: 9
Views: 7387

Excruciating stomach pain on Tecfidera

Hi all. When I started Tecfidera, the first week I had itching on my arms, legs, and back of my neck and flushing that was all pretty much bearable and subsided after an hour. Right at week 3 the stomach pain started. It wasn't a minimal pain like Tecfidera said it would be, it was excruciating and ...

Go to advanced search